therapy

(redirected from anticoagulant therapy)
Also found in: Dictionary, Thesaurus, Medical, Encyclopedia, Wikipedia.
Related to anticoagulant therapy: anticoagulant drugs
See: treatment
References in periodicals archive ?
Included patients must have been diagnosed with non-valvular AF within the previous 6 weeks and have at least one additional risk factor for stroke; as such they are potential candidates for anticoagulant therapy to prevent blood clots leading to stroke.
In this study, 50 heart patients following an anticoagulant therapy were treated with leukocyte- and platelet-rich fibrin clots placed into post-extraction sockets.
3,5] However, in the present case, the major thrombus had completely resolved itself without the need for anticoagulant therapy.
Toyonaga J, Tsuruya K, Masutani K, et al: Hemorrhagic shock and obstructive uropathy due to a large rectus sheath hematoma in a patient on anticoagulant therapy.
Intramural hematoma of the small intestine as a complication of anticoagulant therapy.
reported that hemorrhage into the iliacus, psoas, and iliopsoas muscles was an infrequent complication of anticoagulant therapy and usually occurred unilaterally (7).
It also can give healthcare providers the time and information they need to focus on specific patient needs and manage anticoagulant therapy effectively, resulting in fewer adverse events and a higher level of patient care.
These different risk assessment methods are complementary and will often identify the same high risk areas of the medication system such as administration of insulin, opiates and narcotics, benzodiazepines, anticoagulant therapy, injectable KCl, hypertonic saline and cancer chemotherapy agents.
This case demonstrates the importance of surgical therapy in the treatment of spontaneous retroperitoneal hemorrhage caused by anticoagulant therapy.
Between 1994 and 1998, more than 4,000 patients between 60 and 80 years of age received anticoagulant therapy for mechanical heart valve placement, atrial fibrillation, or myocardial infarction.
Upon the initial skin examination, the nurse noted areas of mild bruising across her abdomen and arms, a common adverse effect of anticoagulant therapy.

Full browser ?